View Single Post
  #36  
Old November 23rd, 2011, 01:56 PM
Odee Odee is offline
Junior Member
 
Join Date: Nov 2011
Location: Canada
Posts: 1
Quote:
Originally Posted by Marty11 View Post
My dog was prescribed atopica. She cut down the itching by 50% and her coat returned to normal. However she is very sick on this med. I have to wonder how she is feeling all day, she vomits a lot. I did try antinausea medicine and also tried to give it with her food. I don't know what to do, let her scratch or vomit.
Stop everything! I had an unspayed maltese. She was put on vanectyl-p 2 mg tablets for a long time due to allergies. Her symptoms got better but afterwards she developed swollen teats, vulva etc... With time she got worse and worse to a point where she was dying. To make a very long excruciating story short she eventually had to have her uterus and ovaries removed. They were full of puss! She survivied, the operation I took her home, gave her 2 different sorts of pain killers and antibiotics. The root of the whole problem stemmed from HORMONES.
Reply With Quote